Novelli, Jean-Christophe and Pak, Igor and Stoyanovskii, Alexander V. - A direct bijective proof of the hook-length formula

dmtcs:239 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1
A direct bijective proof of the hook-length formula

Authors: Novelli, Jean-Christophe and Pak, Igor and Stoyanovskii, Alexander V.

This paper presents a new proof of the hook-length formula, which computes the number of standard Young tableaux of a given shape. After recalling the basic definitions, we present two inverse algorithms giving the desired bijection. The next part of the paper presents the proof of the bijectivity of our construction. The paper concludes with some examples.


Source : oai:HAL:hal-00955690v1
Volume: Vol. 1
Published on: January 1, 1997
Submitted on: March 26, 2015
Keywords: Hook-length formula,bijective proof,inverse algorithms,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 214 times.
This article's PDF has been downloaded 389 times.